# SDR DALA2024030803181

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR PAN AFT UPPER CORNER AT FWD PASSENGER DOOR. SUMMARY OF NRC 00119: DOOR PAN AFT UPPER CORNER AT FWD PASSENGER DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 3. (LP #0234310)
